# SDR AALA201708169025

- Difficulty date: August 14, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 14,828 hours, 5,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  AFT LEFT GALLEY EMERGENCY LIGHT LENS NOT SECURE.  REMOVED AND REPLACED AFT GALLEY EMERGENCY EXIT LENS, AMM 33-51-00, NOW OK FOR SERVICE.
